Generalized Zeckendorf expansions

P. J. Grabner, R. F. Tichy, I. Nemes, A. Pethő

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

Digital expansions with respect to linear recurring sequences are considered. Using a general result due to Frougny and Solomyak, finite representations are investigated and a quantitative refinement is established.

Original languageEnglish
Pages (from-to)25-28
Number of pages4
JournalApplied Mathematics Letters
Volume7
Issue number2
DOIs
Publication statusPublished - 1994

Fingerprint

Linear Recurring Sequence
Refinement

Keywords

  • Digit expansions
  • Linear recurrences
  • Pisot-numbers
  • β-shift

ASJC Scopus subject areas

  • Computational Mechanics
  • Control and Systems Engineering
  • Applied Mathematics
  • Numerical Analysis

Cite this

Generalized Zeckendorf expansions. / Grabner, P. J.; Tichy, R. F.; Nemes, I.; Pethő, A.

In: Applied Mathematics Letters, Vol. 7, No. 2, 1994, p. 25-28.

Research output: Contribution to journalArticle

Grabner, P. J. ; Tichy, R. F. ; Nemes, I. ; Pethő, A. / Generalized Zeckendorf expansions. In: Applied Mathematics Letters. 1994 ; Vol. 7, No. 2. pp. 25-28.
@article{23e2d50c120a4909a7a5b745a02fe4e9,
title = "Generalized Zeckendorf expansions",
abstract = "Digital expansions with respect to linear recurring sequences are considered. Using a general result due to Frougny and Solomyak, finite representations are investigated and a quantitative refinement is established.",
keywords = "Digit expansions, Linear recurrences, Pisot-numbers, β-shift",
author = "Grabner, {P. J.} and Tichy, {R. F.} and I. Nemes and A. Pethő",
year = "1994",
doi = "10.1016/0893-9659(94)90025-6",
language = "English",
volume = "7",
pages = "25--28",
journal = "Applied Mathematics Letters",
issn = "0893-9659",
publisher = "Elsevier Limited",
number = "2",

}

TY - JOUR

T1 - Generalized Zeckendorf expansions

AU - Grabner, P. J.

AU - Tichy, R. F.

AU - Nemes, I.

AU - Pethő, A.

PY - 1994

Y1 - 1994

N2 - Digital expansions with respect to linear recurring sequences are considered. Using a general result due to Frougny and Solomyak, finite representations are investigated and a quantitative refinement is established.

AB - Digital expansions with respect to linear recurring sequences are considered. Using a general result due to Frougny and Solomyak, finite representations are investigated and a quantitative refinement is established.

KW - Digit expansions

KW - Linear recurrences

KW - Pisot-numbers

KW - β-shift

UR - http://www.scopus.com/inward/record.url?scp=0002275667&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002275667&partnerID=8YFLogxK

U2 - 10.1016/0893-9659(94)90025-6

DO - 10.1016/0893-9659(94)90025-6

M3 - Article

AN - SCOPUS:0002275667

VL - 7

SP - 25

EP - 28

JO - Applied Mathematics Letters

JF - Applied Mathematics Letters

SN - 0893-9659

IS - 2

ER -